# SDR AU960460

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lg Position Ind
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NLG INDICATION SYSTEM WIRE BROKEN ON LAMP HOUSING
